Alert archive / New Mexico / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 113, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 22, 2008, 2:21 PM MDT for Harding County, Mora County, San Miguel County, New Mexico. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2008, 2:21 PM MDT (20:21 UTC)
- Expired
- Jun 22, 2008, 3:15 PM MDT
- In force
- 54 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Harding County, NM, Mora County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 122 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.4 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 55 J/kg
- Mixed-layer CIN
- -467 J/kg
- Mixed-layer LCL
- 2147 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KABQ 222020 SVRABQ NMC021-033-047-222115- /O.NEW.KABQ.SV.W.0113.080622T2021Z-080622T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 221 PM MDT SUN JUN 22 2008 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL HARDING COUNTY IN NORTHEAST NEW MEXICO SOUTHEASTERN MORA COUNTY IN NORTHEAST NEW MEXICO EAST CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO * UNTIL 315 PM MDT * AT 218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 26 MILES NORTHWEST OF BELL RANCH...OR ABOUT 22 MILES SOUTHEAST OF WAGON MOUND...AND MOVING SOUTHEAST AT 29 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BELL RANCH AROUND 310 PM MDT... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. LAT...LON 3543 10387 3540 10447 3580 10461 3600 10437 TIME...MOT...LOC 2021Z 325DEG 25KT 3580 10439 $$ 40
2 follow-up statements
000
WWUS55 KABQ 222053
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
254 PM MDT SUN JUN 22 2008
NMC021-033-222104-
/O.CAN.KABQ.SV.W.0113.000000T0000Z-080622T2115Z/
HARDING-MORA-
254 PM MDT SUN JUN 22 2008
...SEVERE THUNDERSTORM WARNING CANCELLED FOR SOUTHEASTERN MORA AND
WEST CENTRAL HARDING COUNTIES...
LAT...LON 3540 10447 3578 10445 3579 10418 3558 10401
3555 10396 3553 10396 3552 10394 3543 10387
TIME...MOT...LOC 2054Z 325DEG 25KT 3561 10423
$$
NMC047-222115-
/O.CON.KABQ.SV.W.0113.000000T0000Z-080622T2115Z/
SAN MIGUEL-
254 PM MDT SUN JUN 22 2008
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL SAN
MIGUEL COUNTY UNTIL 315 PM MDT...
AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 9 MILES NORTHWEST OF BELL RANCH...OR ABOUT 19 MILES SOUTHWEST
OF MOSQUERO...MOVING SOUTHEAST AT 29 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BELL RANCH AROUND 310 PM MDT...
LAT...LON 3540 10447 3578 10445 3579 10418 3558 10401
3555 10396 3553 10396 3552 10394 3543 10387
TIME...MOT...LOC 2054Z 325DEG 25KT 3561 10423
$$
40000
WWUS55 KABQ 222114
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
315 PM MDT SUN JUN 22 2008
NMC047-222125-
/O.EXP.KABQ.SV.W.0113.000000T0000Z-080622T2115Z/
SAN MIGUEL-
315 PM MDT SUN JUN 22 2008
...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR EAST CENTRAL SAN
MIGUEL COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3540 10447 3578 10445 3579 10418 3558 10401
3555 10396 3553 10396 3552 10394 3543 10387
TIME...MOT...LOC 2053Z 325DEG 25KT 3562 10424
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:05 AM MDT, 11 hours 16 minutes earlier.
Area forecast discussion, Jun 22, 3:05 AM MDT, 11 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 305 AM MDT SUN JUN 22 2008 .DISCUSSION...UPPER LEVEL HIGH WILL SHIFT JUST WEST OF THE BAJA PENINSULA TODAY AND WINDS ALOFT WILL REMAIN WEAK. WITHOUT ANY LOW LEVEL MOISTURE PUSH OCCURRING DURING THE PAST FEW HOURS...AM EXPECTING AN OVERALL DOWNWARD TREND IN CONVECTIVE COVERAGE TODAY. ISOLATED THUNDER WILL BE POSSIBLE EAST OF A CHAMA TO GLENWOOD LINE...AND HIGHER COVERAGE OF SCATTERED STORMS WILL OCCUR OVER ELEVATED TERRAIN OF THE GILA REGION AND LINCOLN COUNTY...AS WELL AS THE NORTHEASTERN QUADRANT OF THE STATE. SEVERE THREAT WILL ALSO BE MORE MARGINAL TODAY WITH LOWER DEWPOINTS...SHEAR...AND CAPE VALUES IN PLACE. SLIGHT RISK PER SPC HAS VACATED THE FORECAST AREA FOR TODAY...BUT A FEW ISOLATED STORMS WILL STILL POSE A HIGH GUST POTENTIAL DUE TO SLIGHTLY DRIER AIR AND INCREASED DOWNDRAFT CAPE. SOME POSSIBILITY FOR A CLUSTER OF STORMS TO CONGEAL NEAR THE INTERFACE OF THE NORTHEAST HIGHLANDS AND PLAINS THIS EVENING...AND HAVE KEPT SCATTERED POPS IN THROUGH MIDNIGHT OVER MUCH OF THE EASTERN PLAINS. LIGHT WESTERLY SURFACE WINDS DURING THE DAY ON MONDAY WILL NUDGE LOW LEVEL MOISTURE EASTWARD DURING THE DAY. PLACEMENT OF STORMS WILL ALSO NUDGE SLIGHTLY EASTWARD WITH A BROADER AREA OF DRIER STORMS LIKELY WEST OF THE CENTRAL MOUNTAIN CHAIN. BY LATE MONDAY AFTERNOON INTO THE EVENING...STORMS WILL AGAIN FAVOR THE NORTHEAST HIGHLANDS AND PLAINS EXTENDING INTO EAST CENTRAL NEW MEXICO WITH A FEW CLUSTERS AND CELL MERGERS POSSIBLE. A FAIRLY SIMILAR PLACEMENT OF POPS WILL FOLLOW ON TUESDAY WITH BEST LOW LEVEL MOISTURE REMAINING GENERALLY EAST OF THE CENTRAL MOUNTAINS AS UPPER LEVEL HIGH SETTLES BACK OVER SOUTHERN NEW MEXICO BORDER. THUS DRIER STORMS WILL FAVOR CENTRAL AREAS AND A FEW WESTERN AREAS WHERE LAPSE RATES WILL BE SUFFICIENT FOR SPARSE CONVECTION. BY MID WEEK...THE UPPER HIGH LOOKS TO RETROGRADE WESTWARD ONLY SLIGHTLY WITH CUT OFF LOW WEST OF CALIFORNIA BLOCKING PROGRESSION. THIS WILL MAKE IT DIFFICULT FOR LOW LEVEL MOISTURE TO PUNCH WEST OF THE CENTRAL MOUNTAINS THROUGH THE END OF THE WEEK. 52 && .AVIATION... EXPECT AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO FORM OVER AND NEAR MOUNTAINS AND ACROSS THE EASTERN PLAINS. MOUNTAIN OBSCURATIONS...MVFR CIGS AND VSBYS WILL RESULT. AN ISOLATED SEVERE STORM IS POSSIBLE WITH LARGE HAIL ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WHILE WIND GUSTS OF 45 TO 50 KNOTS MORE LIKELY FARTHER WEST. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z...KD && .FIRE WEATHER... A MIX OF WET AND DRY THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING FROM THE JEMEZ MOUNTAINS AND MIDDLE RIO GRANDE VALLEY WESTWARD THROUGH THE NORTHWEST AND WEST CENTRAL HIGHLANDS WHERE 700 MB DEWPOINT DEPRESSIONS OF -15C TO -25C...PRECIPITABLE WATER VALUES AROUND OR LESS THAN 0.50 INCH AND LIFTED INDICES OF MINUS ONE TO PLUS ONE WILL BE COMMON. WIND GUST POTENTIAL IN THIS AREA WILL BE AROUND 50 MPH WITH AFTERNOON MINIMUM HUMIDITIES OF 10 TO 15 PERCENT AND HIGH HAINES INDICES OF 6. THUNDERSTORMS FARTHER EAST FROM THIS AREA WILL BE WETTER IN NATURE AND SOME INSTANCES OF LARGE HAIL ARE POSSIBLE NEAR THE CENTRAL MOUNTAIN CHAIN. SIMILAR CONDITIONS ARE EXPECTED MONDAY. AS THE UPPER RIDGE AXIS OVER EASTERN AZ MIGRATES SLOWLY EAST INTO WRN NM...SO TOO WILL THE DIVIDING LINE BETWEEN WET AND DRY THUNDERSTORMS TUESDAY THROUGH THURSDAY...WHICH SHOULD SHIFT TO JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. IN FACT...ENOUGH DRY AND WARM AIR ALOFT AIR WILL PENETRATE WESTERN SECTIONS OF THE STATE TO EVENTUALLY SHUT DOWN AFTERNOON CONVECTION ENTIRELY. IN ADDITION...EXPECT OVERNIGHT HUMIDITY RECOVERIES TO BECOME FAIR TO POOR BY MIDWEEK IN WEST AND CENTRAL AREAS...KD && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 95 56 95 56 / 5 5 5 0 GALLUP.......................... 91 48 90 49 / 5 10 5 0 GRANTS.......................... 89 51 90 50 / 10 10 10 5 GLENWOOD........................ 96 54 97 58 / 10 10 10 5 CHAMA........................... 81 39 81 41 / 20 10 20 10 LOS ALAMOS...................... 86 53 87 53 / 20 10 20 10 RED RIVER....................... 74 37 73 41 / 30 20 30 10 TAOS............................ 83 46 86 47 / 20 10 20 10 SANTA FE........................ 86 57 88 55 / 20 10 20 10 SANTA FE AIRPORT................ 88 55 91 55 / 20 10 20 10 ESPANOLA........................ 93 54 94 55 / 20 10 20 10 ALBUQUERQUE HEIGHTS............. 91 65 94 66 / 20 10 20 5 ALBUQUERQUE VALLEY.............. 92 59 96 61 / 20 10 10 5 ALBUQUERQUE FOOTHILLS........... 88 61 93 61 / 20 10 20 10 ALBUQUERQUE WEST MESA........... 91 62 96 64 / 20 10 10 5 SOCORRO......................... 92 60 96 63 / 20 10 10 10 SANDIA PARK/CEDAR CREST......... 83 47 87 51 / 20 10 20 10 MORIARTY/ESTANCIA............... 87 51 90 54 / 20 20 20 10 CARRIZOZO....................... 88 57 93 59 / 20 20 20 10 RUIDOSO......................... 83 51 84 52 / 30 20 20 20 RATON........................... 84 49 86 50 / 30 20 30 20 LAS VEGAS....................... 82 52 86 50 / 30 30 30 20 ROY............................. 81 57 85 58 / 30 30 20 20 CLAYTON......................... 89 61 89 59 / 30 30 30 30 SANTA ROSA...................... 88 58 94 60 / 20 30 20 20 TUCUMCARI....................... 94 64 95 63 / 20 30 20 30 FORT SUMNER..................... 91 64 96 65 / 20 30 20 20 CLOVIS.......................... 90 64 93 64 / 20 30 20 20 PORTALES........................ 90 64 94 64 / 20 30 20 20 ROSWELL......................... 95 66 97 66 / 20 20 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 52/19
Hazardous weather outlook, Jun 22, 10:39 AM MDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1039 AM MDT SUN JUN 22 2008 NMZ001>021-026-231645- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 1035 AM MDT SUN JUN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING NORTHEAST OF A LINE FROM RATON...TO VAUGHN...TO CLOVIS. LARGE HAIL...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AND HEAVY RAIN THAT MAY LEAD TO FLOODING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE AGAIN ON MONDAY AND TUESDAY OVER THE CENTRAL MOUNTAIN CHAIN AND MOVE SOUTHEASTWARD ONTO TO THE LOWER ELEVATIONS. SOME STORMS MAY BE STRONG WITH SMALL HAIL...WIND GUSTS TO 50 MPH...AND BRIEF HEAVY RAIN. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING ACROSS THE NORTHEAST QUADRANT OF NEW MEXICO. 34
In the hours before
Special weather statement, Jun 22, 1:15 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 115 PM MDT SUN JUN 22 2008 NMZ004-221945- SANGRE DE CRISTO MOUNTAINS- 115 PM MDT SUN JUN 22 2008 ...STRONG THUNDERSTORM MOVING OVER NORTHERN TAOS COUNTY... AT 112 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 55 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 6 MILES SOUTHWEST OF COSTILLA. MOVEMENT WAS SOUTHEAST AT 14 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE AMALIA...CERRO AND SUNSHINE VALLEY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 40
Special weather statement, Jun 22, 1:18 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 118 PM MDT SUN JUN 22 2008 NMZ005-221945- NORTHEAST HIGHLANDS- 118 PM MDT SUN JUN 22 2008 ...STRONG THUNDERSTORM MOVING INTO SOUTHEAST COLFAX COUNTY... AT 118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 11 MILES EAST OF MAXWELL. MOVEMENT WAS SOUTHEAST AT 16 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE ABBOTT. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. 40
Special weather statement, Jun 22, 1:41 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 141 PM MDT SUN JUN 22 2008 NMZ004-222015- SANGRE DE CRISTO MOUNTAINS- 141 PM MDT SUN JUN 22 2008 ...STRONG THUNDERSTORM MOVING OVER CENTRAL TAOS COUNTY... AT 142 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 6 MILES SOUTHWEST OF QUESTA. MOVEMENT WAS SOUTHEAST AT 11 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE ARROYO SECO...LAMA...SAN CRISTOBAL AND VALDEZ. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. 40
Special weather statement, Jun 22, 1:50 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 150 PM MDT SUN JUN 22 2008 NMZ005>007-222015- FAR NORTHEAST PLAINS-HARDING COUNTY-NORTHEAST HIGHLANDS- 150 PM MDT SUN JUN 22 2008 ...STRONG THUNDERSTORM MOVING OVER SOUTHEAST COLFAX COUNTY... AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES NORTHEAST OF ABBOTT. MOVEMENT WAS SOUTHEAST AT 11 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE FARLEY AND GLADSTONE. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 40
Special weather statement, Jun 22, 1:51 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 151 PM MDT SUN JUN 22 2008 NMZ005>007-222015- FAR NORTHEAST PLAINS-HARDING COUNTY-NORTHEAST HIGHLANDS- 151 PM MDT SUN JUN 22 2008 ...STRONG THUNDERSTORM MOVING INTO SOUTHWEST UNION COUNTY... AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR GLADSTONE. MOVEMENT WAS SOUTHEAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE FARLEY AND YATES. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 40
Special weather statement, Jun 22, 2:11 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 211 PM MDT SUN JUN 22 2008 NMZ007-222045- FAR NORTHEAST PLAINS- 211 PM MDT SUN JUN 22 2008 ...STRONG THUNDERSTORM MOVING OVER CENTRAL UNION COUNTY... AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR MOUNT DORA. MOVEMENT WAS SOUTHEAST AT 13 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL CENTRAL UNION COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 6:16 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 59 min |
| Jun 21, 7:23 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 2 hr |
| Jun 22, 3:14 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 61 min |
| Jun 22, 4:44 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 48 min |
| Jun 22, 4:44 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 61 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.